Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the continuity and limiting values of functions
HTML articles powered by AMS MathViewer

by István S. Gál PDF
Trans. Amer. Math. Soc. 86 (1957), 321-334 Request permission
References
    W. H. Young, On the distinction of right and left at points of discontinuity, Quarterly Journal of Mathematics vol. 39 (1908) pp. 67-83.
  • Georg Aumann, Reelle Funktionen, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Band LXVIII, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1954 (German). MR 0061652, DOI 10.1007/978-3-662-42636-4
  • N. Bourbaki, Éléments de mathématique. IX. Première partie: Les structures fondamentales de l’analyse. Livre IV: Fonctions d’une variable réelle (théorie élémentaire). Chapitre I: Dérivées. Chapitre II: Primitives et intégrales. Chapitre III: Fonctions élémentaires, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 1074, Hermann & Cie, Paris, 1949 (French). MR 0031013
  • Carlo Bonferroni, Una proprietà generale delle funzioni, Boll. Un. Mat. Ital. (3) 8 (1953), 384–390 (Italian). MR 0059340
  • S. Saks, Theory of the integral, New York, Hafner, 1937, p. 261. H. Blumberg, A theorem on arbitrary functions of two variables with applications, Fund. Math. vol. 16 (1930) pp. 17-24. M. Schmeiser, Some properties of arbitrary functions, Fund. Math. vol. 22 (1934) pp. 70-76. V. Jarnik, Sur les fonctions de deux variables réelles, Fund. Math. vol. 27 (1936) pp. 147-152.
  • E. J. McShane, Partial orderings and Moore-Smith limits, Amer. Math. Monthly 59 (1952), 1–11. MR 47111, DOI 10.2307/2307181
  • E. J. McShane, A theory of convergence, Canad. J. Math. 6 (1954), 161–168. MR 60216, DOI 10.4153/cjm-1954-018-7
  • R. G. Bartle, Nets and filters in topology, Amer. Math. Monthly 62 (1955), 551–557. MR 73153, DOI 10.2307/2307247
  • Jürgen Schmidt, Beiträge zur Filtertheorie. II, Math. Nachr. 10 (1953), 197–232 (German). MR 57946, DOI 10.1002/mana.19530100309
  • John L. Kelley, General topology, D. Van Nostrand Co., Inc., Toronto-New York-London, 1955. MR 0070144
  • N. Bourbaki, Topologie générale, Chapitre II, Paris, Hermann et Cie., 1940.
  • Georg Nöbeling, Grundlagen der analytischen Topologie, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Band LXXII, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1954 (German). MR 0068197, DOI 10.1007/978-3-642-52806-4
  • Casimir Kuratowski, Topologie. I. Espaces Métrisables, Espaces Complets, Monografie Matematyczne, Vol. 20, Państwowe Wydawnictwo Naukowe (PWN), Warszawa-Wrocław, 1948 (French). 2d ed. MR 0028007
  • W. H. Young, La symétrie de structure des fonctions de variables réelles, Bull. Sci. Math. 2d ser. vol. 52 (1928) pp. 265-280.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.00, 26.00
  • Retrieve articles in all journals with MSC: 54.00, 26.00
Additional Information
  • © Copyright 1957 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 86 (1957), 321-334
  • MSC: Primary 54.00; Secondary 26.00
  • DOI: https://doi.org/10.1090/S0002-9947-1957-0093755-9
  • MathSciNet review: 0093755